# SDR DALA1103809855

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 370 L26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 370, LONG 26L SKIN REQUIRES 53-04, FIG 12C REPAIR TO FACILITATE EA 487370-14 CUT OUT DAMAGED AREA 18.5"X 15.5" NDT VERIFIED DAMAGE, REMOVED IAW NDT SPM 06-10-01.  FABBED AND INSTALLED REPAIR PARTS IAW SRM 53-04, FIG 12C.  REQUIED INSP COMPLETED.
